# SDR CALA2022031700666

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737*
- Aircraft serial: 29048
- Aircraft time: 69,821 hours, 27,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 31abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 31ABC DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY REF DWG 3350DD15066. OPS CK OK.
